# SDR GUUA93353022211A

- Difficulty date: February 22, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N81533
- Make and model: Beech 1900D
- Aircraft serial: UE137
- Aircraft time: 31,853 hours, 37,955 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 150
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP, DISCOVERED CRACK FWD ANGLE AT FS 150 TOP STRUT ASSY SUPPORT BRACKET NUTPLATE. REMOVED DAMAGED ANGLE AND INSTALLED FILLER ANGLE AND  REPAIR SPLICES.
